# SDR SWAA2023031702311

- Difficulty date: February 12, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H CAP STRIPS WITH HOLE ELONGATED<[01] RECEIVED NEW AFT CARGO CAP STRIPS P/NS; 453A2611-8; -10;-4;- AND -13; NEW CAP STRIPS TOB INSTALLED ON CUSTOMER BAR CODE TTG8Q00GS7H9 AND TTG8Q00GS7HB;[02] VERIFIED STEP 1
